What the **** happened???
- 11-06-2012, 11:02 PM
What the **** happened???
I was pinning today. Don't want to bore with details, but it was 2cc in my left thigh. Same way I usually do it... then I pull the needle out and blood starts shooting out EVERYWHERE. It was a good 4-8 oz before it stopped. I aspirated and everything, no idea why it happened. Some stuff online said I must have went through a vein? Maybe an artery? Everything seems fine now, but there is a tiny bit of swelling right where i injected, it might be gone now. Has this every happened to you guys? Should I be worried?
- 11-06-2012, 11:16 PM
Originally Posted by VinD
- 11-06-2012, 11:20 PM
11-06-2012, 11:33 PM
11-06-2012, 11:49 PM
11-07-2012, 12:25 AM
It's super uncommon tho bro just keep that in mind
11-07-2012, 01:25 AM
11-12-2012, 08:00 AM
Happened to me once. Bathroom looked like a murder scene! Probably just nicked a vein on the way out. Wouldn't stress about it.
11-12-2012, 12:24 PM
Yeah happened last week and everything has been fine since. Even injected in that thigh again. But it was pretty shocking lol.
11-12-2012, 07:02 PM
sounds like you hit an artery, happens occasionally could've just been a large vein though if you high blood pressure
thats why I stick with glutes and delts, glutes for big shots 3cc>, delts for small >2cc, Ive heard that pinning bis hurts like hell
11-13-2012, 09:39 PM
its happened to me too.. pulled the pin out and shot blood across the bathroom.. just apply pressure on the area to stop the bleeding.
Cause of this is passing through a vein, that why when you aspirate theres no blood
"remember i promised to kill you last
... i Lied!"
11-13-2012, 11:13 PM
11-14-2012, 03:10 PM
11-14-2012, 03:56 PM
LOL that's happened to me and the first time I freaked out. I saw a little river of blood running down my thigh but I had no ill effects. It's one thing to read about it on the internet but it's quite different when it actually happens to you.
11-19-2012, 01:14 PM
That happend to me during my last cycle bro. I starting laughing because it squirted my buddy who injected me lol. I bled all over but as long as you dont give the signs of injecting in a vein then it means you just stuck through an artery.
The advice I give is just that... Advice, purely my opinion. Not medical advice
11-20-2012, 08:04 AM
Similar Forum Threads
- By Rodja in forum MMAReplies: 5Last Post: 12-06-2006, 04:29 PM
- By BigVrunga in forum General ChatReplies: 47Last Post: 03-15-2006, 10:24 PM
- By hogiejoe in forum General ChatReplies: 54Last Post: 03-15-2005, 02:09 PM
- By Brodus in forum General ChatReplies: 17Last Post: 09-27-2004, 12:19 AM
- By BigVrunga in forum AnabolicsReplies: 11Last Post: 04-07-2004, 10:51 AM